# SDR AWXA0001018

- Difficulty date: December 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: D5227900200653
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CMH - UNSCHEDULED LANDING - ENROUTE FROM EWR TO LAS THERE WAS A LOUD LOW FREQ. NOISE FROM THE RIGHT AFT OVERWING EMERGENCY EXIT AND THE AIRCRAFT DIVERTED TO CMH; ON DESCENT THROUGH 4.3 PSI DIFFERENTIAL PRESSURE THE NOISE STOPPED. IN CMH, THE EMERGENCY EXIT DOOR WAS REMOVED AND REINSTALLED ENSURING THE DOOR SEATED PROPERLY; THE AIRCRAFT WAS PRESSURIZED AND CHECKED FOR LEAKS AND NOISES - NONE WERE NOTED
